# SDR HALA20250502119

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 18,726 hours, 3,620 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,666 hours, 3,977 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ETOPS - #2 ENGINE BIRD STRIKE DAMAGE. NEED TO REMOVE ENG 2 FAN BLADES (1-20) DAMAGE OUT OF LIMITS. REMOVED FAN BLADES ON ENG 2 (1-20) PER AMM 72-11-01-000-801-A. REMOVED INLET CONE PER AMM 72-11-01-000-801-A. INSTALLED #2 ENGINE FAN BLADES #1-20 PER A321 TASK 72-11-03-400-801-A. INSTALLED #2 ENG INLET CONE PER A321 TASK 72-11-01-400-001. PERFORMED IDLE AND HIGH POWER ENGINE RUN. NO DEFECTS NOTED DURING ENGINE RUN. ENG VIB STAYED NORMAL. #2 ENG OK FOR SERVICE PER AMM 71-00-00.
